# SDR AWXA0000395

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 48,933 hours, 30,051 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: DWG6573721
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE SPAR HAS PREVIOUS TEMPORARY REPAIR.  PERFORM PERMANENT REPAIR.  REMOVED LEADING EDGE, CUT OUT DAMAGED AREA FROM UPPER SPAR CHORD IAW SRM 55-10-10.  FABRICATED PARTS AND INSTALLED IAW 55-10-10, 51-20-02, 51-40-02.
